Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
New hyperbolic $4$–manifolds of low volume

Stefano Riolo and Leone Slavich

Algebraic & Geometric Topology 19 (2019) 2653–2676
Bibliography
1 C C Adams, The noncompact hyperbolic 3–manifold of minimal volume, Proc. Amer. Math. Soc. 100 (1987) 601 MR894423
2 M Conder, C Maclachlan, Compact hyperbolic 4–manifolds of small volume, Proc. Amer. Math. Soc. 133 (2005) 2469 MR2138890
3 H S M Coxeter, Regular polytopes, Macmillan (1963) MR0151873
4 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009) 1157 MR2525782
5 M Gromov, I Piatetski-Shapiro, Nonarithmetic groups in Lobachevsky spaces, Inst. Hautes Études Sci. Publ. Math. 66 (1988) 93 MR932135
6 R Guglielmetti, M Jacquemet, R Kellerhals, On commensurable hyperbolic Coxeter groups, Geom. Dedicata 183 (2016) 143 MR3523123
7 S P Kerckhoff, P A Storm, From the hyperbolic 24–cell to the cuboctahedron, Geom. Topol. 14 (2010) 1383 MR2653730
8 A Kolpakov, On the optimality of the ideal right-angled 24–cell, Algebr. Geom. Topol. 12 (2012) 1941 MR2994826
9 A Kolpakov, L Slavich, Symmetries of hyperbolic 4–manifolds, Int. Math. Res. Not. 2016 (2016) 2677 MR3519127
10 C Long, Small volume closed hyperbolic 4–manifolds, Bull. Lond. Math. Soc. 40 (2008) 913 MR2439657
11 C Maclachlan, Commensurability classes of discrete arithmetic hyperbolic groups, Groups Geom. Dyn. 5 (2011) 767 MR2836459
12 G A Margulis, Discrete subgroups of semisimple Lie groups, 17, Springer (1991) MR1090825
13 B. Martelli, An introduction to geometric topology, book project (2016)
14 B Martelli, Hyperbolic four-manifolds, from: "Handbook of group actions, III" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 40, International (2018) 37 MR3888615
15 B Martelli, S Riolo, Hyperbolic Dehn filling in dimension four, Geom. Topol. 22 (2018) 1647 MR3780443
16 S V Matveev, A T Fomenko, Isoenergetic surfaces of Hamiltonian systems, the enumeration of three-dimensional manifolds in order of growth of their complexity, and the calculation of the volumes of closed hyperbolic manifolds, Uspekhi Mat. Nauk 43 (1988) 5 MR937017
17 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (1994) MR1299730
18 J G Ratcliffe, S T Tschantz, The volume spectrum of hyperbolic 4–manifolds, Experiment. Math. 9 (2000) 101 MR1758804
19 L Slavich, The complement of the figure-eight knot geometrically bounds, Proc. Amer. Math. Soc. 145 (2017) 1275 MR3589325
20 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
21 P V Tumarkin, Hyperbolic Coxeter n–polytopes with n + 2 facets, Mat. Zametki 75 (2004) 909 MR2086616
22 È B Vinberg, Hyperbolic reflection groups, Uspekhi Mat. Nauk 40 (1985) 29, 255 MR783604
23 H C Wang, Topics on totally discontinuous groups, from: "Symmetric spaces" (editors W M Boothby, G L Weiss), Pure and Appl. Math. 8, Dekker (1972) 459 MR0414787
24 J. Weeks, Hyperbolic structures on 3–manifolds, PhD thesis, Princeton University (1985)